RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Plechko, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:117
Abstract pages:2548
Full texts:922
References:301

http://www.mathnet.ru/eng/person24005
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218739

Publications in Math-Net.Ru
1985
1. V. N. Plechko, “The method of ordered Grassmann factors in the Ising model”, Dokl. Akad. Nauk SSSR, 281:4 (1985),  834–837  mathnet  mathscinet
2. N. N. Bogolyubov (Jr.), V. N. Plechko, “Perturbation theory in the polaron model at finite temperature”, TMF, 65:3 (1985),  423–434  mathnet; Theoret. and Math. Phys., 65:3 (1985), 1255–1263  isi
3. V. N. Plechko, “Simple solution of two-dimensional ising model on a torus in terms of Grassmann integrals”, TMF, 64:1 (1985),  150–162  mathnet  mathscinet; Theoret. and Math. Phys., 64:1 (1985), 748–756  isi
1982
4. V. N. Plechko, “Critical point singularities”, TMF, 51:2 (1982),  278–288  mathnet; Theoret. and Math. Phys., 51:2 (1982), 497–504  isi
1981
5. V. N. Plechko, “Critical-point singularities”, TMF, 47:1 (1981),  106–119  mathnet  mathscinet; Theoret. and Math. Phys., 47:1 (1981), 346–355  isi
6. V. N. Plechko, “Critical-point singularities. I. The critical-point condition and the susceptibility”, TMF, 46:1 (1981),  111–124  mathnet  mathscinet; Theoret. and Math. Phys., 46:1 (1981), 73–83  isi
1980
7. N. N. Bogolyubov (Jr.), V. I. Vozyakov, V. N. Plechko, “Many-boson averages for model systems of the Dicke type”, TMF, 44:3 (1980),  363–372  mathnet  mathscinet; Theoret. and Math. Phys., 44:3 (1980), 798–805  isi
1977
8. N. N. Bogolyubov (Jr.), V. V. Kamaeva, V. N. Plechko, “Dynamical structure factor and Green's functions for classical systems”, TMF, 32:1 (1977),  59–69  mathnet  mathscinet; Theoret. and Math. Phys., 32:1 (1977), 595–602
1976
9. N. N. Bogolyubov (Jr.), V. N. Plechko, “The computation of quasimeans for multifrequency systems that interact with a boson field”, Dokl. Akad. Nauk SSSR, 228:5 (1976),  1061–1064  mathnet  mathscinet
10. V. N. Plechko, “Some inequalities for mean values in statistical mechanics”, TMF, 28:1 (1976),  127–138  mathnet  mathscinet; Theoret. and Math. Phys., 28:1 (1976), 677–685
11. A. M. Kurbatov, V. N. Plechko, “Exactly solvable model for order-disorder ferroelectrics”, TMF, 26:1 (1976),  109–116  mathnet; Theoret. and Math. Phys., 26:1 (1976), 70–75
1975
12. N. N. Bogolyubov (Jr.), V. N. Plechko, N. F. Repnikov, “Majorizing estimates in the method of approximating (trial) Hamiltonians”, TMF, 24:3 (1975),  357–367  mathnet  mathscinet; Theoret. and Math. Phys., 24:3 (1975), 886–894
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019